Random walks in random medium on Z and Lyapunov spectrum
Annales de l'I.H.P. Probabilités et statistiques, Volume 40 (2004) no. 3, p. 309-336
@article{AIHPB_2004__40_3_309_0,
     author = {Br\'emont, Julien},
     title = {Random walks in random medium on Z and Lyapunov spectrum},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {40},
     number = {3},
     year = {2004},
     pages = {309-336},
     doi = {10.1016/j.anihpb.2003.10.006},
     zbl = {1042.60022},
     mrnumber = {2060456},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2004__40_3_309_0}
}
Brémont, Julien. Random walks in random medium on Z and Lyapunov spectrum. Annales de l'I.H.P. Probabilités et statistiques, Volume 40 (2004) no. 3, pp. 309-336. doi : 10.1016/j.anihpb.2003.10.006. http://www.numdam.org/item/AIHPB_2004__40_3_309_0/

[1] S. Alili, Asymptotic behaviour for random walks in random environments, J. Appl. Probab. 36 (2) (1999) 334-349. | MR 1724844 | Zbl 0946.60046

[2] A. Berman, R.J. Plemmons, Nonnegative Matrices in the Mathematical Sciences, Classics in Applied Mathematics, vol. 9, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, 1994, Revised reprint of the 1979 original. | MR 1298430 | Zbl 0815.15016

[3] Physics in One Dimension, Springer-Verlag, Berlin, 1981. | MR 625147

[4] E. Bolthausen, I. Goldsheid, Recurrence and transience of random walks in random environments on a strip, Com. Math. Phys. 214 (2000) 429-447. | MR 1796029 | Zbl 0985.60092

[5] J. Brémont, On the recurrence of random walks on Z in random medium, C. R. Acad. Sci. Paris Sér. I Math. 333 (11) (2001) 1011-1016. | MR 1872464 | Zbl 0995.60062

[6] J. Brémont, On some random walks on Z in random medium, Ann. Probab. 30 (3) (2002) 1266-1312. | MR 1920108 | Zbl 1021.60034

[7] J. Brémont, Thèse de doctorat, Marches aléatoires en milieu aléatoire sur Z; dynamique d'applications localement contractantes sur le Cercle, Université de Rennes I, 2002.

[8] Y. Derriennic, Sur la récurrence des marches aléatoires unidimensionnelles en environnement aléatoire, C. R. Acad. Sci. Paris Sér. I Math. 329 (1) (1999) 65-70. | MR 1703334 | Zbl 0938.60060

[9] H. Hennion, Limit theorems for products of positive random matrices, Ann. Probab. 25 (4) (1997) 1545-1587. | MR 1487428 | Zbl 0903.60027

[10] E.S. Key, Recurrence and transience criteria for a random walk in a random environment, Ann. Probab. 12 (2) (1984) 529-560. | MR 735852 | Zbl 0545.60066

[11] S.M. Kozlov, The averaging method and walks in inhomogeneous environments, Uspekhi Mat. Nauk 40 (2(242)) (1985) 61-120, 238. | MR 786087 | Zbl 0592.60054

[12] F. Ledrappier, Quelques propriétés des exposants caractéristiques, in: Ecole d'été de Saint-Flour 1982, Lecture Notes in Math., vol. 1097, Springer, Berlin, 1984, pp. 305-396. | MR 876081 | Zbl 0578.60029

[13] A.V. Lëtchikov, Localization of One-Dimensional Random Walks in Random Environments, Harwood Academic Publishers, Chur, 1989. | MR 1122590

[14] A.V. Lëtchikov, A criterion for the applicability of the central limit theorem to one-dimensional random walks in random environments, Teor. Veroyatnost. i Primenen. 37 (3) (1992) 576-580. | MR 1214365 | Zbl 0771.60051

[15] V.I. Oseledec, A multiplicative ergodic theorem. Characteristic Ljapunov exponents of dynamical systems, Trudy Moskov. Mat. Obšč. 19 (1968) 179-210. | MR 240280 | Zbl 0236.93034

[16] A. Raugi, Théorème ergodique multiplicatif. Produits de matrices aléatoires indépendantes, in: Fascicule de probabilités, Univ. Rennes I, 1997, pp. 43. | Zbl 0947.60008

[17] F. Solomon, Random walks in a random environment, Ann. Probab. 3 (1975) 1-31. | MR 362503 | Zbl 0305.60029